# SDR FDEA201001270276

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,826 hours, 19,494 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO COME UP.  RAN QRH PROCEDURE USING LOCK OVERIDE AND GEAR CAME UP.  UNCOVERD AND SELECTED TO ALTN POSITION.  ALL 3 MLG PINS INSTALLED AND SAFETIED.  GEAR LEVER LOCK CB ON P11 PANEL FOUND PULLED AND COLLARED.  UNCOLLARED LEVER LATCH CB, ERASED PSEU MEMORY, SIMULATED FLT MODE IAW MM 32-09-02-2.  PLACED GEAR HANDLE IN UP POSITION. LANDING GEAR LEVER LATCH CHECKS GOOD.  RESTORED ACFT TO GROUND MODE IAW MM 32-09-02-2.  REPLACED VMO/MMO S10471 TO THE NORMAL POSITION AND SHEAR WIRED.  REMOVED ALL 3 GEAR PINS AND STOWED.  ACFT OK TO CONTINUE, RII COMPLIED WITH.
